Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32642
Title: Attenuation of ground motion and site response in Guangdong region
Authors: Wong, Y
Zheng, S
Liu, J
Zhao, X
Kang, Y
Keywords: Attenuation of ground motion
Geometrical spreading function
Guangdong region
Q value
Site response
Issue Date: 2003
Publisher: 科学出版社
Source: Acta geophysica sinica, 2003, v. 46, no. 1, p. 54-61 How to cite?
Journal: 地球物理學報 (Chinese journal of geophysics) 
Abstract: Based on 249 horizontal-component digital seismograms recorded on 14 stations of Guangdong Telemetered Network, the attenuation of ground motion and site response of each station is investigated. Assuming a trilinear geometrical spreading model, we obtained the attenuation function in Guangdong region. The same dataset also used tried to fit both linear and bilinear geometrical spreading models. The comparison of the residuals of the results for these models shows that the residual is biggest for linear model, medial for bilinear model, and the smallest for trilinear model. It is suggested that the trilinear geometrical spreading model is reasonable and suitable for Guangdong region. The frequency-dependent Q in the Guangdong region is estimated as Q(f) = 481.5 · f 0.31. The site responses do not show significant amplifications, which is consistent with their basement on rocks.
URI: http://hdl.handle.net/10397/32642
ISSN: 0001-5733
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Citations as of Apr 30, 2016

WEB OF SCIENCETM
Citations

2
Last Week
0
Last month
0
Citations as of Aug 22, 2017

Page view(s)

42
Last Week
1
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.